ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

September 2008 , Volume 10 , Issue 4

Select all articles

Export/Reference:

Derivation of a non-hydrostatic shallow water model; Comparison with Saint-Venant and Boussinesq systems
Marie-Odile Bristeau and Jacques Sainte-Marie
2008, 10(4): 733-759 doi: 10.3934/dcdsb.2008.10.733 +[Abstract](938) +[PDF](295.5KB)
Invariant measures and Statistical solutions of the globally modified Navier-Stokes equations
Tomás Caraballo, Peter E. Kloeden and José Real
2008, 10(4): 761-781 doi: 10.3934/dcdsb.2008.10.761 +[Abstract](905) +[PDF](244.3KB)
Kawahara equation in a bounded domain
Gleb G. Doronin and Nikolai A. Larkin
2008, 10(4): 783-799 doi: 10.3934/dcdsb.2008.10.783 +[Abstract](922) +[PDF](224.8KB)
The stochastic primitive equations in two space dimensions with multiplicative noise
Nathan Glatt-Holtz and Mohammed Ziane
2008, 10(4): 801-822 doi: 10.3934/dcdsb.2008.10.801 +[Abstract](1001) +[PDF](265.8KB)
Iterative method for mass diffusion model with density dependent viscosity
Francisco Guillén-González and Mamadou Sy
2008, 10(4): 823-841 doi: 10.3934/dcdsb.2008.10.823 +[Abstract](838) +[PDF](220.7KB)
Asymptotic behavior of linearized viscoelastic flow problem
Yinnian He and Yi Li
2008, 10(4): 843-856 doi: 10.3934/dcdsb.2008.10.843 +[Abstract](901) +[PDF](203.6KB)
Global dynamics of a Predator-Prey model with Hassell-Varley Type functional response
Sze-Bi Hsu, Tzy-Wei Hwang and Yang Kuang
2008, 10(4): 857-871 doi: 10.3934/dcdsb.2008.10.857 +[Abstract](1181) +[PDF](279.3KB)
Adaptive Crank-Nicolson methods with dynamic finite-element spaces for parabolic problems
Dongho Kim and Eun-Jae Park
2008, 10(4): 873-886 doi: 10.3934/dcdsb.2008.10.873 +[Abstract](982) +[PDF](198.1KB)
Analysis of a dynamic Elastic-Viscoplastic contact problem with friction
Stanislaw Migórski, Anna Ochal and Mircea Sofonea
2008, 10(4): 887-902 doi: 10.3934/dcdsb.2008.10.887 +[Abstract](869) +[PDF](230.7KB)
On a Hamiltonian PDE arising in magma dynamics
Gideon Simpson, Michael I. Weinstein and Philip Rosenau
2008, 10(4): 903-924 doi: 10.3934/dcdsb.2008.10.903 +[Abstract](949) +[PDF](364.4KB)
Control for fast and stable Laminar-to-High-Reynolds-Numbers transfer in a 2D Navier-Stokes channel flow
Rafael Vázquez, Emmanuel Trélat and Jean-Michel Coron
2008, 10(4): 925-956 doi: 10.3934/dcdsb.2008.10.925 +[Abstract](944) +[PDF](383.6KB)
Very weak solutions for the magnetohydrodynamic type equations
Elder Jesús Villamizar-Roa, Henry Lamos-Díaz and Gilberto Arenas-Díaz
2008, 10(4): 957-972 doi: 10.3934/dcdsb.2008.10.957 +[Abstract](856) +[PDF](230.6KB)
Stability of synchronization in a shift-invariant ring of mutually coupled oscillators
R. Yamapi and R.S. MacKay
2008, 10(4): 973-996 doi: 10.3934/dcdsb.2008.10.973 +[Abstract](960) +[PDF](543.7KB)
A generalized projective dynamic for solving extreme and interior eigenvalue problems
Lei-Hong Zhang and Li-Zhi Liao
2008, 10(4): 997-1019 doi: 10.3934/dcdsb.2008.10.997 +[Abstract](764) +[PDF](319.5KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]